1
   

Long term emotional effects of Depo provera

 
 
Sarahn
 
Reply Wed 13 Apr, 2016 07:07 am
Hello, I was taking the Depo for around 3 years from the age of 21-24. A year ago I stopped taking Depo after a doctor told me I shouldn't be on it for longer then 2 years or until I am 25 years. Once I stopped taking the Depo I put on 8kgs, had suspected polysistic overies and most importantly a complete change in mood and personality. All of a sudden I have no emotional response to anything anymore and can't even put myself in other people's shoes or think clearly about what is right or wrong. Can someone please help me.
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 1 • Views: 631 • Replies: 2
No top replies

 
mark noble
 
  1  
Reply Thu 14 Apr, 2016 07:59 am
@Sarahn,
Pfizer produce it - Keywords 'Monsanto, Du pont'.
Get your thyroid production measured.
Eat lotsa seaweed-based (laverbread)(kelp) products (iodine) to balance.
Purely 'homeopathic'.
I am not a Doctor.
0 Replies
 
ossobuco
 
  1  
Reply Thu 14 Apr, 2016 10:39 am
@Sarahn,
See your gynecologist.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » Long term emotional effects of Depo provera
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.05 seconds on 09/17/2019 at 04:39:14